# SDR 95ZZZX3375

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Loose
- Location: Anti-Skid System
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KDAY/KFLL - FLT 032 - NO BRAKING ACTION ON LANDING WITH ANTI-SKID ON.  MAINTENANCE RESECURED RECEPTACLE ON THE ANTI-SKID CONTROL BOX.  BLED BRAKES, AND PERFORMED A REAR WHEEL SPIN-UP TEST IAW MM, CHAPTER 32-00.  OPERATIONAL CHECKS OF THE ANTI-SKID AND MLG BRAKING SYSTEM WERE GOOD.  (X)
